Physics at LHC

Europe/Zurich
Cracow, Poland

Cracow, Poland

Description
The conference is dedicated to high energy physisc topics and deals with all problems related to this subject. The conference is organized in Kraków, Poland in the very center of Old Town, at the Polish Academy of Arts and Sciences at Sławkowska Steet 17. The official public page for the conference can be found at: http://newton.ftj.agh.edu.pl/physLHC/
    • 16:00 18:00
      Registration
    • 08:30 09:00
      Registration 30m
    • 09:00 09:15
      Opening 15m
      Speakers: Andrzej Bialas , Jerzy Lis , Marek Jezabek
    • 09:15 12:30
      Higgs-plenary
      • 09:15
        Status of LHC 35m
        Speaker: Jos Engelen
        Slides
      • 09:50
        Higgs theory overview 40m
        Speaker: Robert Harlander
        Slides
      • 10:30
        Coffee break 30m
      • 11:00
        Review of MSSM Higgs boson searches at LEP 25m
        Speaker: Vanina Ruhlmann-Kleider
        Slides
      • 11:25
        Review of Tevatron Higgs results 25m
        Speaker: Oscar Gonzalez Lopes
        Slides
      • 11:50
        Higgs physics at LHC 40m
        Speaker: Guillaume Unal
        Slides
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 18:00
      Working Sessions on Higgs
      • 14:00
        Particle identification for Higgs physics 20m
        Speaker: Anna Kaczmarska
        Slides
      • 14:20
        Higgs Decay to Photons at Two Loops 20m
        Speaker: Frank Fugel
        Slides
      • 14:40
        Search for a standard model Higgs the H-> 2 photons channel with the ATLAS detector 20m
        Speaker: Leonardo Carminati
        Slides
      • 15:00
        QCD corrections to vector boson pair production via weak boson fusion 20m
        Speaker: Barbara Jäger
        Slides
      • 15:20
        Standard Model Higgs Discovery Potential of CMS in the H->WW->l nu l nu channel 20m
        Speaker: Anne-Sylvie Giolo-Nicollerat
        Slides
      • 15:40
        Accurate backgrounds to Higgs production at the LHC 20m
        Speaker: Nikolas Kauer
        Slides
      • 16:00
        Coffee break 30m
      • 16:30
        Discovery potential for SM Higgs with H->ZZ at CMS 20m
        Speaker: Paolo Maridiani
        Slides
      • 16:50
        CP parity of Higgs boson with H->ZZ->4l channel at CMS 20m
        Speaker: Michal Bluj
        Slides
      • 17:10
        Searching the invisible Higgs at the LHC 20m
        Speaker: Michael Heldman
        Slides
      • 17:30
        Tau Identification at D0 20m
        Speaker: Cristina Galea
        Slides
    • 19:00 19:30
      Welcome reception 30m
    • 20:30 21:30
      String Quartet Concert 1h
    • 09:00 12:35
      SUSY: Plenary
      • 09:00
        Status of ATLAS 35m
        Speaker: Peter Jenni
        Slides
      • 09:35
        Status of CMS 35m
        Speaker: Ludwik Dobrzynski
        Slides
      • 10:10
        SUSY theory review 40m
        Speaker: Jan Kalinowski
        Slides
      • 10:50
        Coffee break 30m
      • 11:20
        Tevatron SUSY results 30m
        Speaker: Elemer Nagy
        Slides
      • 11:50
        SUSY at the Large Hadron Collider 45m
        Speaker: Maria Spiropulu
        Slides
    • 12:35 14:15
      Lunch break 1h 40m
    • 14:15 18:05
      Working Sessions on SUSY
      • 14:15
        Naturalness of Electroweak Symmetry Breaking 20m
        Speaker: Jose Espinosa
        Slides
      • 14:35
        MSSM H/A in tau-tau final state at CMS 20m
        Speaker: Artur Kalinowski
        Slides
      • 14:55
        SUSY physics with early data - understanding ATLAS detector and backgrounds 20m
        Speaker: Osamu Jinnouchi
        Slides
      • 15:15
        Inclusive SUSY searches with ET miss+jet with CMS 20m
        Speaker: Taylan Yetkin
        Slides
      • 15:35
        SUSY survey with inclusive muon and same sign dimuons + jets + MET at CMS 20m
        Speaker: Yuryi Pakhotin
        Slides
      • 15:55
        Coffee break 30m
      • 16:25
        Decays of SUSY particles: new developments of SDECAY 20m
        Speaker: Margarethe Mühlleitner
        Slides
      • 16:45
        Mass reconstruction methods in ATLAS 20m
        Speaker: Sandrine Laplace
        Slides
      • 17:05
        Searches for techniparticles at D0 20m
        Speaker: Lorenzo Feligioni
        Slides
      • 17:25
        Very light gravitino dark matter 20m
        Speaker: Gilbert Moultaka
        Slides
      • 17:45
        R-hadrons in ATLAS 20m
        Speaker: Marianne Johansen
        Slides
    • 09:00 12:20
      Diffractive Physics: Plenary
      • 09:00
        HERA Physics - Inclusive measurements 25m
        Speaker: Ulrich Martyn
        Slides
      • 09:25
        Hadronic final states and QCD studies in ep collisions 25m
        Speaker: Claudia Glasman
        Slides
      • 09:50
        HERA FOR LHC Workshop summary 25m
        Speaker: Albert de Roeck
        Slides
      • 10:15
        Diffractive physics theory review 30m
        Speaker: Jochen Bartels
        Slides
      • 10:45
        POSTER session and a coffee break 1h
      • 11:45
        TOTEM and diffractive physics at the LHC 35m
        Speaker: Valentina Avati
        Slides
    • 12:20 12:40
      Working session on difractive physics
      • 12:20
        LHCf: LHC experiment for astroparticle physics 20m
        Speaker: Raffaello D'Alessandro
        Slides
    • 12:40 14:00
      Lunch break 1h 20m
    • 14:30 17:45
      Sightseeing 3h 15m
    • 09:00 13:05
      Standard Model and Beyond: Plenary
      • 09:00
        Standard Model theory review 40m
        Speaker: Joseph D. Lykken
        Slides
      • 09:40
        Tevatron Results: QCD and Top 20m
        Speaker: Marek Zielinski
        Slides
      • 10:00
        Electroweak results from the Tevatron 20m
        Speaker: Chris Hays
        Slides
      • 10:20
        Standard Model LHC potential 35m
        Speaker: Maartin Boonekamp
        Slides
      • 10:55
        Coffee break 30m
      • 11:25
        Beyond Standard Model theory review 40m
        Speaker: Stefan Pokorski
        Slides
      • 12:05
        Non SUSY searches for physics beyond the Standard Model at the Tevatron 25m
        Speaker: Sung-Won Lee
        Slides
      • 12:30
        Beyond Standard Model physics at LHC 35m
        Speaker: Reyes Alemany Fernandez
        Slides
    • 13:05 14:30
      Lunch break 1h 25m
    • 14:30 18:50
      Working Sessions on Standard Model and Beyond
      • 14:30
        QCD measurements from minimum bias to jets 20m
        Speaker: Maria Jose Costa
        Slides
      • 14:50
        Top physics during first LHC runs 20m
        Speaker: Ivo van Vulpen
        Slides
      • 15:10
        Top mass measurements at CMS 20m
        Speaker: Markus Duda
        Slides
      • 15:30
        Diboson production with CMS 20m
        Speaker: Vuko Briglievic
        Slides
      • 15:50
        Natural Implementation of Neutralino DM: from the MSSM to String Inspired Models 25m
        Speaker: Steven King
        Slides
      • 16:15
        Coffee break 25m
      • 16:45
        Electroweak symmetry breaking without Higgs bosons 20m
        Speaker: Stathis Stephanidis
        Slides
      • 17:05
        Technicolor and other Beyond the Standard Model alternatives in CMS 20m
        Speaker: Peter Kreuzer
        Slides
      • 17:25
        SUSY and Little Higgs 20m
        Speaker: Adam Falkowski
        Slides
      • 17:45
        Search for Z-primes and RS gravitons with dimuons in CMS 20m
        Speaker: Piotr Traczyk
        Slides
      • 18:05
        Sensitivity of ATLAS to extra dimensions 20m
        Speaker: Nick Brett
        Slides
    • 19:30 22:30
      GARDEN PARTY 3h
    • 09:00 15:10
      Beauty and Heavy Ions Physics- Plenary
      • 09:00
        B-physics theory review 35m
        Speaker: Ikaros Bigi
        Slides
      • 09:35
        B-physics Tevatron results 25m
        Speaker: Jianming Qian
        Slides
      • 10:00
        Results from B-factories 35m
        Speaker: Rainer Bartoldus
        Slides
      • 10:35
        Status and potential of LHCb 40m
        Speaker: Tatsuya Nakada
        Slides
      • 11:15
        Coffee break 30m
      • 11:45
        Heavy Ions theory review 35m
        Speaker: Carlos Salgado
        Slides
      • 12:20
        Heavy Ions experimental review 35m
        Speaker: Gunther Roland
        Slides
      • 12:55
        Lunch break 1h 35m
      • 14:30
        ALICE and Havy Ions LHC potential 40m
        Speaker: Eugenio Nappi
        Slides
    • 15:20 18:30
      Working Session on B-physics
      • 15:20
        HERA-B results 20m
        Speaker: Victor Egorychev
        Slides
      • 15:40
        Belle results 20m
        Speaker: Henryk Pałka
        Slides
      • 16:00
        LHCb high-level trigger 20m
        Speaker: Jose Angel Hernando Morata
        Slides
      • 16:20
        Coffee break 30m
      • 16:50
        Rare decays at LHCb 20m
        Speaker: Ivan Belyaev
        Slides
      • 17:10
        Rare decays at ATLAS and CMS 20m
        Speaker: Antonio Policicchio
        Slides
      • 17:30
        Angle alpha at LHCb 20m
        Speaker: Olivier Deschamps
        Slides
      • 17:50
        Angle gamma at LHCb 20m
        Speaker: Jonas Rademacker
        Slides
      • 18:10
        Bs mixing phase at LHCb 20m
        Speaker: Luis Fernandez
        Slides
    • 15:20 18:30
      Working Session on Heavy Ions
      • 15:20
        Heavy Ions physics in CMS 20m
        Speaker: David Hoffman
        Slides
      • 15:40
        Heavy ions physics with ATLAS detector 20m
        Speaker: Barbara Wosiek
        Slides
      • 16:00
        First physics with ALICE detector 20m
        Speaker: Claus Jorgensen
        Slides
      • 16:20
        Coffee break 30m
      • 16:50
        Quarkonia in CMS 20m
        Speaker: Bolek Wyslouch
      • 17:10
        Physics with ALICE transition radiation detector 20m
        Speaker: Ken Oyama
        Slides
      • 17:30
        Heavy-flavour production with ALICE 20m
        Speaker: Rosario Turrisi
        Slides
      • 17:50
        Soft physics in ALICE 20m
        Speaker: Annalisa Mastroserio
        Slides
      • 18:10
        Limiting fragmentation in pp, AuAu, dAu at RHIC 20m
        Speaker: Anna Stasto
        Slides
    • 09:00 13:00
      Visionary and Conclusion Talks
      • 09:00
        Status of International Linear Collider 40m
        Speaker: Brian Foster
        Slides
      • 09:40
        Super B-factories 40m
        Speaker: Masa Yamauchi
        Slides
      • 11:00
        Coffee break 30m
      • 11:30
        Astroparticle physics and LHC 40m
        Speaker: Pierre Binetruy
        Slides
      • 12:10
        Concluding talk 40m
        Speaker: John R. Ellis
        Slides
      • 12:50
        Farewell address 10m